# SDR SWAA2015091744009

- Difficulty date: September 3, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 57,267 hours, 33,402 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, FWD RIB VERTICAL STIFFENER CRACKED AT STAB STATION 92.7 LOWER END.  REPAIRED STIFFENER IAW SRM.
